Facebook Pixel
EmpowHER Guest

soring breasts and bleeding again after taking Emergency pills

By Anonymous March 8, 2017 - 4:30am
Rate This

I had unprotected sex on next day of period.I took EC within 24hours.About 6days after taking it I bleed again and next day my breasts become tender and sore.one fact is that I took it twice a mont.The time period between two times is 13days.

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!